# SDR U2RA201701280002

- Difficulty date: January 28, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01753
- Condition: Cracked
- Location: Bs 1200
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200 FRAME AT TENSION TIE ATTACH, FOUND TO HAVE 9 FASTNER HOLES WITH CRACK INDICATIONS AND THE TENSION TIE CHANNEL WAS FOUND TO HAVE 3 FASTENER HOLES WITH CRACK INDICATIONS. - PERFOMED OVERSIZE HOLE REPAIR AT ALL CRACKED FASTENER HOLE LOCATIONS IN ACCORDANCE WITH BOEING SERVICE BULLETIN 747-53A2507 REVISION 2. PERFOMED POST OVERSIZE HOLE REPAIR HFEC INSPECTION OF 12 EACH FASTENER HOLES AND THEY WERE CONFIRMED TO BE CRACK FREE.
